# SDR DALA1036749855

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 693-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND BS 693-712 CUSP WEB IS CRACKED AS VIEWED FROM FWD CARGO KIDNEY AREA, RT SIDE.  REMOVED TOP GUSSET AROUND FRAME 693 FOR ACCESS IAW SRM 51-30-2.  CUTOUT DAMAGED AREA OF CUSP IAW A53-10-16-801-663A-A.  NDT VERIFIED NO CRACKS IAW NDT SPM 06-10-01.  FABRICATED FILLER AND DOUBLER IAW SRM 51-10-2 AND DC-9-A-53-10-16-801-663A-A.  TREATED AND PRIMED EACH IAW SRM 51-10-3.  INSTALLED FILLER AND DOUBLER WET TO BS 693-702 RT CUSP AND TOP GUSSET WITH SHIM IAW DC-9-A-53-10-16-801-663A-A.
